Homology of SL2(Z[...]).

Roger Alperin

Commentarii mathematici Helvetici (1980)

  • Volume: 55, page 364-377
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Alperin, Roger. "Homology of SL2(Z[...]).." Commentarii mathematici Helvetici 55 (1980): 364-377. <http://eudml.org/doc/139832>.

author = {Alperin, Roger},
journal = {Commentarii mathematici Helvetici},
pages = {364-377},
title = {Homology of SL2(Z[...]).},
url = {http://eudml.org/doc/139832},
volume = {55},
year = {1980},

AU - Alperin, Roger
TI - Homology of SL2(Z[...]).
JO - Commentarii mathematici Helvetici
PY - 1980
VL - 55
SP - 364
EP - 377
UR - http://eudml.org/doc/139832
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.